# SDR CA990318070

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 3000
- Engine: Rroyce SPEY55515P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Lp Turbine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUTDOWN IN-FLIGHT, REPORTED LP TURBINE BLADE FAILURE.  NO OTHER INFO AVAILABLE.  FURTHER REPORT TO FOLLOW.
